MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER STANDARD 3.5 MM OFFSET; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER STANDARD 3.5 MM OFFSET; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).65786201330 ¿ femoral stem ¿ 62630748, 00877503601 ¿ biolox head ¿ 2916777, 00625006525 ¿ bone screw ¿ 3941957, 00625006525 ¿ bone screw ¿ 63862351, 00620205222 ¿ shell ¿ 63816358.Customer had indicated that the product will not be returned to zimmer biomet for the investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left hip revision approximately 4 years post implantation due to wear of the poly liner.The cup, head and liner were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Radiographs were provided and reviewed by a health care professional.Review of the available records identified vertically oriented acetabular cup and evidence of polyethylene wear.Review of the device history records identified no (related) deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 -01797.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
LINER STANDARD 3.5 MM OFFSET
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14315813
Report Number0002648920-2022-00117
Device Sequence Number20139565
Product Code LPH
UDI-Device Identifier00889024123762
UDI-Public(01)00889024123762(17)220630(10)63687033
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberN/A
Device Catalogue Number00630505036
Device Lot Number63687033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale